# SDR 99ZZZX3825

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81FM
- Make and model: Mooney M20R
- Aircraft serial: 290180
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER FORWARD WING WALK TWO INBOARD SCREWS.
